# SDR A6WA200260008

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL EQUIPMENT BAY DOOR RETAINING ANGLE ON FORWARD FRAME DAMAGED.  ANGLE REPAIRED IAW BAE PROCEDURE REF NR CH/RJ/0734-02.  (M)
